# SDR CA190730027

- Difficulty date: June 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 185E
- Aircraft time: 14,960 hours
- System (JASC): 3700 · Vacuum System
- Part: Pump
- Part number: G455
- Condition: Sheared
- Location: Vacuum  System
- Part time: 2,000 hours
- Component: Vacuum Pump, Weston
- Component part number: G455
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING A SCHEDULED INSPECTION, THE PILOT STATED THE VACUUM FLUCTUATED. FURTHER INSPECTION REVEALED THE SPLINES ON THE VACUUM PUMP HAD FAILED. THE VACUUM PUMP WAS REPLACED WITH A NEW PUMP,AND FUNCTION CHECK WAS CARRIED OUT SATISFACTORY. ALL WORK WAS PERFORMED IAW THE APPLICABLE MAINTENANCE PUBLICATIONS. NOTE: VACUUM PUMP TSO STATED IS AN ESTIMATED TIME ONLY. (TC# 20190730027)
